Meral Tosun
Meral Tosun
Matematik Bolumu, Galatasaray Universitesi
Doğrulanmış e-posta adresi yok - Ana Sayfa
BaşlıkAlıntı yapanlarYıl
Combinatorics of rational surface singularities
DT Lê, M Tosun
Commen. Math. Helv. 79, 1999
27*1999
Tyurina components and rational cycles for rational singularities
M Tosun
Turkish Journal of Mathematics 23 (3), 361-374, 2000
112000
Invariants of open books of links of surface singularities
A Némethi, M Tosun
Studia Scientiarum Mathematicarum Hungarica 48 (1), 135-144, 2010
52010
Arrangements, Local Systems and Singularities: CIMPA Summer School, Galatasaray University, Istanbul, 2007
F El Zein, AI Suciu, M Tosun, M Uludag, S Yuzvinsky
Springer Science & Business Media, 2010
32010
Nonisolated forms of rational triple point singularities of surfaces and their resolutions
AA Sharland, G Cevik, M Tosun
Rocky Mountain Journal of Mathematics 46 (2), 357-388, 2016
2*2016
Simple singularities and simple Lie algebras
T Lê Dung, T Meral
TWMS Jour. Pure Appl. Math 2 (1), 97-111, 2011
22011
Generators for semigroup of Lipman
S Altınok, M Tosun
Bulletin of the Brazilian Mathematical Society, New Series 39 (1), 123-135, 2008
22008
Toric varieties associated with weighted graphs
S Altınok, M Tosun
Int. Math. Forum 2, 33-36, 2007
22007
ADE surface singularities, chambers and toric varieties
M Tosun
Proceeding of Franco-Japanese CIRM, Soc. Math. de France, Séminaire et …, 2005
22005
Semi-universal deformation spaces of some simple elliptic singularities
K Nakamoto, M Tosun
Comptes Rendus Mathematique 345 (1), 31-34, 2007
12007
Singularités rationnelles des surfaces complexes
M Tosun
Aix-Marseille 1, 1998
11998
Triple root systems, rational quivers and examples of linear free divisors
K Nakamoto, A Sharland, M Tosun
International Journal of Mathematics 29 (03), 1850017, 2018
2018
Triple Root Systems, Quasi-determinantal Quivers and Linear Free Divisors
K Nakamoto, A Sharland, M Tosun
arXiv preprint arXiv:1412.0122, 2014
2014
A new construction of D˜ 5-singularities and generalization of Slodowy slices
K Nakamoto, M Tosun
Journal of Algebra 376, 139-151, 2013
2013
Arrangements, Local Systems and Singularities: CIMPA Summer School, Galatasaray University, Istanbul, 2007
F Zein, AI Suciu, M Tosun, AM Uludağ, S Yuzvinsky
Birkhäuser Basel, 2010
2010
On the classification of rational singularities of surfaces of multiplicity 5
M.Tosun, Z.Oer and A.Ozkan
Int. J. Pure Appl. Math 41 (1), 2007
2007
Some surface singularities obtained via Lie algebras
K Nakamoto, M Tosun
Singularities In Geometry And Topology, 779-786, 2007
2007
Arbres associés aux singularités rationnelles
M Tosun
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 329 (10), 867-870, 1999
1999
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–18